# SDR A6WA201040215

- Difficulty date: February 2, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 17,065 hours, 15,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE SUPPORT ANGLE CRACKED.  REMOVED CRACKED ANGLE AND DUPLICATED IAW SRM.
